MAUDE Adverse Event Report: LERADO ZHONGSHAN PEACEFUL COVE BUSINESS DRIVE; POWER CHAIR

LERADO ZHONGSHAN PEACEFUL COVE BUSINESS DRIVE; POWER CHAIR
Model Number SFPRO317FS-21
Medical Device Problem Codes Use of Device Problem (1670); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 04/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss was notified of an incident involving a power chair by distributor, who reported receiving a complaint from an end user that while the end user seated on the unit and reaching to put something in the refrigerator, the unit tipped over.She was taken by ambulance to the hospital, broke her hip in 3 places and had surgery.The unit was returned to drive for evaluation, where it was determined to be working as intended, with no apparent defect.The owner's manual specifically warns as follows: "do not stretch your body out on the scooter.Such action may cause you to lose your balance or be injured.".

Brand Name
DRIVE
Common Device Name
POWER CHAIR
Manufacturer (Section D)
LERADO ZHONGSHAN PEACEFUL COVE BUSINESS
26, guangfu rd,
dong sheng town
zhongshan, guangdong, 52841 4
CH  528414
MDR Report Key14977976
Report Number2438477-2022-00047
Device Sequence Number14860571
Product Code INI
UDI-Device Identifier00822383991771
UDI-Public822383991771
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2022
Report Date (Section F) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSFPRO317FS-21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2022
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/21/2022
Device Age3 MO
Event Location Home
Date Report to Manufacturer05/25/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown
Patient Weight113 KG
Date Report Sent to FDA07/11/2022